Publications

2022

Martinelli, E. (2022)
Injective Hulls of Quantale-Enriched Multicategories.
Applied Categorical Structures, 30(1), pp. 33–78.
DOI: https://doi.org/10.1007/s10485-021-09650-0

2021

Fernandes, ME & Piedade, CA (2021)
Correction to “Faithful permutation representations of toroidal regular maps”.
J. Algebraic Combin. 54 , no. 3, 733–738.
DOI: https://doi.org/10.1007/s10801-020-00985-w

Fernandes, ME, Leemans, D, Piedade, CA & Weiss, AI (2021)
Two families of locally toroidal regular 4-hypertopes arising from toroids.
Polytopes and Discrete Geometry, 89–100,
Contemp. Math., 764, Amer. Math. Soc., Providence, RI.
DOI: https://doi.org/10.1090/conm/764/15331

R. T. Rodrigues, N. Tsiogkas, A. P. Aguiar, A. Pascoal (2021)
Online Range-based SLAM using B-spline surfaces,
in IEEE Robotics and Automation Letters, vol. 6, no. 2, pp. 1958-1965.
DOI:  10.1109/LRA.2021.3060672

Wojtak, W., Coombes, S., Avitabile, D., Bicho, E., & Erlhagen, W. (2021).
A dynamic neural field model of continuous input integration.
Biological Cybernetics, 115(5), 451-471.
DOI:  https://doi.org/10.1007/s00422-021-00893-7

Soutinho, G., Sestelo, M., & Meira-Machado, L. (2021).
survidm: An R package for Inference and Prediction in an Illness-Death Model.
The R Journal.
DOI: 10.32614/RJ-2021-070

Soutinho, G., & Meira-Machado, L. (2021).
Methods for checking the Markov condition in multi-state survival data. 
Computational Statistics, 1-30.
DOI: https://link.springer.com/article/10.1007%2Fs00180-021-01139-7

Marques, G., Grilo, T., Gama, S., & Pereira, F. L. (2021).
Optimal Control of a Passive Particle Advected by a Point Vortex.
In International Conference on Advanced Research in Technologies, Information, Innovation and Sustainability (pp. 512-523). Springer, Cham.
DOI: https://doi.org/10.1007/978-3-030-90241-4_39

Fernandes, M.E. & Piedade, C.A. (2021)
The degrees of toroidal regular proper hypermaps.
Art of Discrete and Applied Mathematics, 4(3), P313.
DOI: https://doi.org/10.26493/2590-9770.1350.c3

Mahrouf, M., Boukhouima, A., Zine, H., Lotfi, E.M., Torres, D.F.M. & Yousfi, N. (2021).
Modeling and Forecasting of COVID-19 Spreading by Delayed Stochastic Differential Equations. Axioms 10 , no. 1, Art. 18, 16 pp.
DOI: https://doi.org/10.48550/arXiv.2102.04260

Zine, H., Lotfi, E.M., Mahrouf, M., Boukhouima, A., Aqachmar, Y., Hattaf, K., Torres, D.F.M. & Yousfi, N. (2021).
Modeling the spread of COVID-19 pandemic in Morocco.
In: Analysis of Infectious Disease Problems (Covid-19) and Their Global Impact,
Springer Nature Singapore Pte Ltd, 2021, 599–615.
DOI: https://doi.org/10.1007/978-981-16-2450-6_28

Antunes L, Mendonça D, Bento MJ, Njagi EN, Belot A, Rachet B. (2021)
Dealing with missing information on covariates for excess mortality hazard regression models – Making the imputation model compatible with the substantive model (2021).
Statistical Methods in Medical Research 2021 Oct;30(10):2256-2268.
DOI: 10.1177/09622802211031615. 

Ndaïrou, F. & Torres, D.F.M. (2021).
Optimal Control Problems Involving Combined Fractional Operators with General Analytic Kernels.
Mathematics 9, no. 19, Art. 2355, 17 pp.
DOI: https://doi.org/10.3390/math9192355

Ndaïrou, F. & Torres, D.F.M. (2021).
Pontryagin Maximum Principle for Distributed-Order Fractional Systems.
Mathematics 9, no. 16, Art. 1883, 12 pp. 
DOI: https://doi.org/10.3390/math9161883

Ndaïrou, F. & Torres, D.F.M. (2021).
Mathematical Analysis of a Fractional COVID-19 Model Applied to Wuhan, Spain and Portugal. Axioms 10, no. 3, Art. 135, 13 pp. 
DOI: https://doi.org/10.3390/axioms10030135

Ndaïrou, F., Area, I., Nieto, J.J., Silva, C.J. & Torres, D.F.M. (2021).
Fractional model of COVID-19 applied to Galicia, Spain and Portugal.
Chaos Solitons Fractals 144, Art. 110652, 7 pp.
DOI: https://doi.org/10.1016/j.chaos.2021.110652

2020

Garrido-da-Silva, L., & Castro, S. B. (2020). Cyclic dominance in a two-person rock–scissors–paper game. International Journal of Game Theory49(3), 885-912.
DOI: https://doi.org/10.1007/s00182-020-00706-4

Wojtak, W., Ferreira, F., Vicente, P., Louro, L., Bicho, E., & Erlhagen, W. (2020).
A neural integrator model for planning and value-based decision making of a robotics assistant. Neural Computing and Applications 33(8), 3737-3756.
DOI:  10.1007/s00521-020-05224-8

Soutinho, G., Meira-Machado, L., & Oliveira, P. (2020).
A comparison of presmoothing methods in the estimation of transition probabilities.
Communications in Statistics-Simulation and Computation, 1-20.
DOI: https://doi.org/10.1080/03610918.2020.1762895

Ferreira, F., Wojtak, W., Sousa, E., Louro, L., Bicho, E., & Erlhagen, W. (2020).
Rapid learning of complex sequences with time constraints: A dynamic neural field model. IEEE Transactions on Cognitive and Developmental Systems.
DOI: 10.1109/TCDS.2020.2991789

Accinelli, E., Martins, F., Pinto, A. A., Afsar, A., & Oliveira, B. M. (2020).
The power of voting and corruption cycles. 
The Journal of Mathematical Sociology, 1-24.
DOI: https://doi.org/10.1080/0022250X.2020.1818077

Yusuf, A. A., Figueiredo, I. P., Afsar, A., Burroughs, N. J., Pinto, A. A., & Oliveira, B. M. (2020).
The effect of a linear tuning between the antigenic stimulations of CD4+ T cells and CD4+ Tregs. Mathematics8(2), 293.
DOI: https://doi.org/10.3390/math8020293

Afsar, A., Martins, F., Oliveira, B. M., & Pinto, A. A. (2019).
A fit of CD4+ T cell immune response to an infection by lymphocytic choriomeningitis virus. Mathematical Biosciences and Engineering16(6), 7009-7021.
DOI: 10.3934/mbe.2019352

Fernandes, M.E. & Piedade, C.A. (2020)
Faithful permutation representations of toroidal regular maps.
Journal of Algebraic Combinatorics, 2020, 52(3), pp. 317–337
DOI: https://doi.org/10.1007/s10801-019-00904-8

Zine, H., Boukhouima, A., Lotfi, E.M., Mahrouf, M., Torres, D.F.M. & Yousfi, N. (2020).
A stochastic time-delayed model for the effectiveness of Moroccan COVID-19 deconfinement strategy. Math. Model. Nat. Phenom. 15, Art. 50, 14 pp
DOI: https://doi.org/10.1051/mmnp/2020040

Zine, H. & Torres, D.F.M. (2020).
A Stochastic Fractional Calculus with Applications to Variational Principles.
Fractal Fract., 4(3), Art. 38, 11 pp.
DOI: https://doi.org/10.3390/fractalfract4030038

Anwasia, B., Gonçalves, P., & Soares, A. J. (2020). On the formal derivation of the reactive Maxwell-Stefan equations from the kinetic theory. EPL (Europhysics Letters)129(4), 40005.
DOI: 10.1209/0295-5075/129/40005

B. Anwasia, M. Bisi, F. Salvarani, A. J. Soares 
On the Maxwell-Stefan diffusion limit for a reactive mixture of polyatomic gases in non-isothermal setting.  Kinetic & Related Models, 13, 63-95, 2020
DOI: 10.3934/krm.2020003

Ndaïrou, F. & Torres, D.F.M. (2020).
Distributed-Order Non-Local Optimal Control.
Axioms 9, no. 4, Art. 124, 12 pp. 
DOI: https://doi.org/10.3390/axioms9040124

Ndaïrou, F., Area, I. & Torres, D.F.M. (2020).
Mathematical Modeling of Japanese Encephalitis Under Aquatic Environmental Effects.
Mathematics 8, no. 11, Art. 1880, 14 pp.
DOI: https://doi.org/10.3390/math8111880

Ndaïrou, F., Area, I., Nieto, J.J. & Torres, D.F.M. (2020).
Mathematical Modeling of COVID-19 Transmission Dynamics with a Case Study of Wuhan. Chaos Solitons Fractals 135, Art. 109846, 6 pp. 
DOI: https://doi.org/10.1016/j.chaos.2020.109846

Herdeiro, C. A. R., & Oliveira, J. M. S. (2020).
On the inexistence of self-gravitating solitons in generalised axion electrodynamics.
Physics Letters B, 800, 135076.
DOI: https://doi.org/10.1016/j.physletb.2019.135076

Herdeiro, C. A. R., Oliveira, J. M. S., & Radu, E. (2020).
A class of solitons in Maxwell-scalar and Einstein–Maxwell-scalar models.
The European Physical Journal C, 80(1).
DOI: https://doi.org/10.1140/epjc/s10052-019-7583-9

Herdeiro, C. A. R., & Oliveira, J. M. S. (2020).
Electromagnetic dual Einstein-Maxwell-scalar models.
Journal of High Energy Physics, 2020(7).
DOI: https://doi.org/10.1007/jhep07(2020)130

Astefanesei, D., Herdeiro, C., Oliveira, J., & Radu, E. (2020).
Higher dimensional black hole scalarization.
Journal of High Energy Physics, 2020(9).
DOI: https://doi.org/10.1007/jhep09(2020)186

Lemos-Paião, A. P., Silva, C. J., & Torres, D. F. M. (2020).
A Survey on Sufficient Optimality Conditions for Delayed Optimal Control Problems.
In Studies in Systems, Decision and Control (pp. 323–342). Springer International Publishing.
DOI: https://doi.org/10.1007/978-3-030-49896-2_12

Lemos-Paião, A. P., Silva, C. J., Torres, D. F. M., & Venturino, E. (2020).
Optimal Control of Aquatic Diseases: A Case Study of Yemen’s Cholera Outbreak.
Journal of Optimization Theory and Applications, 185(3), 1008–1030.
DOI: https://doi.org/10.1007/s10957-020-01668-z

2019

Costa, D., Martins, M. A. & Marcos, J. (2019)
On Herbrand’s Theorem for Hybrid Logic,
Journal of Applied Logics – IfCoLog Journal of Logics and their Applications, Vol.  6 (2), 209–228.
DOI: https://ria.ua.pt/bitstream/10773/25811/1/Herbrand.pdf

Herdeiro, C. A. R., & Oliveira, J. M. S. (2019).
On the inexistence of solitons in Einstein–Maxwell-scalar models.
Classical and Quantum Gravity, 36(10), 105015.
DOI: https://doi.org/10.1088/1361-6382/ab1859

Figueiredo, D., Rocha, E., Martins, M. A., & Chaves, M. (2019). rPrism – A Software for Reactive Weighted State Transition Models. Em Hybrid Systems Biology (pp. 165–174). Springer International Publishing.
DOI: https://doi.org/10.1007/978-3-030-28042-0_11

Kostylenko, O., Rodrigues, H. S., & Torres, D. F. M. (2019).
The spread of a financial virus through Europe and beyond.
AIMS Mathematics, 4(1), 86–98.
https://doi.org/10.3934/math.2019.1.86

Kostylenko, O., Rodrigues, H. S., & Torres, D. F. M. (2019).
Parametric Identification of the Dynamics of Inter-Sectoral Balance: Modelling and Forecasting.
In Recent Advances in Modeling, Analysis and Systems Control:
Theoretical Aspects and Applications (pp. 133–143).
Springer International Publishing.
https://doi.org/10.1007/978-3-030-26149-8_11

Kostylenko, O., Rodrigues, H. S., & Torres, D. F. M. (2019).
The Risk of Contagion Spreading and its Optimal Control in the Economy.
Statistics, Optimization & Information Computing, 7(3).
https://doi.org/10.19139/soic.v7i3.833

Lemos-Paião, A. P., Silva, C. J., & Torres, D. F. M. (2019).
A sufficient optimality condition for delayed state-linear optimal control problems.
Discrete & Continuous Dynamical Systems – B, 24(5), 2293–2313.
https://doi.org/10.3934/dcdsb.2019096

Lemos-Paião, A. P., Silva, C. J., & Torres, D. F. M. (2019).
A sufficient optimality condition for non-linear delayed optimal control problems.
Pure and Applied Functional Analysis, 4(2), 345–361.
http://hdl.handle.net/10773/26233

2018

Figueiredo, D., & Barbosa, L. S. (2018, December). Reactive models for biological regulatory networks. In International Symposium on Molecular Logic and Computational Synthetic Biology (pp. 74-88). Springer, Cham.
https://doi.org/10.1007/978-3-030-19432-1_5

R. T. Rodrigues, M. Basiri, A. P. Aguiar, P. Miraldo (2018)
Low-level Active Visual Navigation Increasing robustness of vision-based localization using potential fields. IEEE Robotics and Automation Letters, vol. 3, no. 3, pp. 2079-2086.
DOI: 10.1109/LRA.2018.2809628

Costa, D., & Martins, M. A. (2018).
Measuring inconsistent diagnoses.
2018 IEEE 20th International Conference on E-Health Networking, Applications and Services (Healthcom).
https://doi.org/10.1109/healthcom.2018.8531146

Costa, D., & Martins, M. A. (2018)
Inconsistency Measures in Hybrid Logics.
in John Grant & Maria Vanina Martinez (Eds.),
Measuring Inconsistency in Information, pp. 169-194, College Publications.
DOI: https://doi.org/10.1093/logcom/exw027

Chaves, M., Figueiredo, D., & Martins, M. A. (2018). Boolean dynamics revisited through feedback interconnections. Natural Computing, 19(1), 29-49.
DOI: https://doi.org/10.1007/s11047-018-9716-8

Figueiredo, D., Martins, M. A., & Barbosa, L. S. (2018). A Note on Reactive Transitions and Reo Connectors.
in Lecture Notes in Computer Science (pp. 57–67). Springer International Publishing.
DOI: https://doi.org/10.1007/978-3-319-90089-6_4

Kostylenko, O., Rodrigues, H. S., & Torres, D. F. M. (2018).
Banking Risk as an Epidemiological Model: An Optimal Control Approach.
In Operational Research (pp. 165–176). Springer International Publishing.
DOI: https://doi.org/10.1007/978-3-319-71583-4_12

Lemos-Paião, A. P., Silva, C. J., & Torres, D. F. M. (2018).
A cholera mathematical model with vaccination and the biggest outbreak of world’s history. AIMS Mathematics, 3(4), 448–463.
DOI: https://doi.org/10.3934/math.2018.4.448

2017

Monteiro, A., Menezes, R., & Silva, M. E. (2017). Modelling spatio-temporal data with multiple seasonalities: The NO2 Portuguese case. Spatial Statistics, 22, 371–387.
DOI: https://doi.org/10.1016/j.spasta.2017.04.005 

Figueiredo, D., Martins, M. A., & Chaves, M. (2017). Applying differential dynamic logic to reconfigurable biological networks. Mathematical Biosciences, 291, 10–20.
DOI: https://doi.org/10.1016/j.mbs.2017.05.012

Lemos-Paião, A. P., Silva, C. J., & Torres, D. F. M. (2017).
An epidemic model for cholera with optimal control treatment.
Journal of Computational and Applied Mathematics, 318, 168–180.
DOI: https://doi.org/10.1016/j.cam.2016.11.002

2016

Costa, D., & Martins, M. A. (2016).
Paraconsistency in hybrid logic. Journal of Logic and Computation, exw027.
DOI: https://doi.org/10.1093/logcom/exw027

Costa, D., & Martins, M. A. (2016).
A Tableau System for Quasi-Hybrid Logic.
In Automated Reasoning (pp. 435–451). Springer International Publishing.
DOI: https://doi.org/10.1007/978-3-319-40229-1_30

Costa, D., & Martins, M. A. (2016).
Intelligent-Based Robot to Deal with Contradictions.
2016 International Conference on Autonomous Robot Systems and Competitions (ICARSC).
DOI: https://doi.org/10.1109/icarsc.2016.48

Figueiredo, D. (2016). Relating Bisimulations with Attractors in Boolean Network Models. Em Algorithms for Computational Biology (pp. 17–25). Springer International Publishing.
DOI: https://doi.org/10.1007/978-3-319-38827-4_2